Acta Mathematica Hungarica

, Volume 63, Issue 3, pp 231–241

Alternative theorems and saddlepoint results for convex programming problems of set functions with values in ordered vector spaces

  • H. C. Lai
  • P. Szilágyi
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Berge and A. Ghouila-Houri,Programming, Games and Transportation Networks, Wiley and Sons (N. Y., 1965).Google Scholar
  2. [2]
    J. H. Chou, W. S. Hsia and T. Y. Lee, On multiple objective programming problems with set functions,J. Math. Anal. Appl.,105 (1985), 383–394.Google Scholar
  3. [3]
    J. H. Chou, W. S. Hsia and T. Y. Lee, Second order optimality conditions for mathematical programming with set functions,J. Austral. Math. Soc. (Ser. B),26 (1985), 284–292.Google Scholar
  4. [4]
    J. H. Chou, W. S. Hsia and T. Y. Lee, Epigraphs of convex set functions,J. Math. Anal. Appl.,118 (1986), 247–254.Google Scholar
  5. [5]
    J. H. Chou, W. S. Hsia and T. Y. Lee, Convex programming with set functions,Rocky Mountain J. Math.,17 (1987), 535–543.Google Scholar
  6. [6]
    H. W. Corley, Optimization theory forn-set functions,J. Math. Anal. Appl.,127 (1987), 193–205.Google Scholar
  7. [7]
    B. D. Craven and J. J. Koliha, Generalizations of Farkas' theorems,SIAM J. Math. Anal.,8 (1977), 983–997.Google Scholar
  8. [8]
    Ky Fan, On systems of linear inequalities,Linear Inequalities and Related System (Ann. of Math. Studies 38), Edited by H. W. Kuhn and A. W. Tucker, Princeton Univ. Press (Princeton, N. J., 1956), pp. 99–156.Google Scholar
  9. [9]
    W. S. Hsia and T. Y. Lee, ProperD-solutions of multiobjective programming problems with set functions,J. Optim. Theory Appl.,53 (1987), 247–258.Google Scholar
  10. [10]
    H. C. Lai and S. S. Yang, Saddle point and duality in the optimization theory of convex functions,J. Austral. Math. Soc. (Ser. B),24 (1982), 130–137.Google Scholar
  11. [11]
    H. C. Lai, S. S. Yang and Goerge R. Hwang, Duality in mathematical programming of set functions — On Fenchel duality theorem,J. Math. Anal. Appl.,95 (1983), 223–234.Google Scholar
  12. [12]
    H. C. Lai and C. P. Ho, Duality theorem of nondifferentiable convex multiobjective programming,J. Optim. Theory Appl.,50 (1986), 407–420.Google Scholar
  13. [13]
    H. C. Lai and L. J. Lin, Moreau-Rockafellar type theorem for convex set functions,J. Math. Anal. Appl.,132 (1988); 558–571.Google Scholar
  14. [14]
    H. C. Lai and L. J. Lin, The Fenchel-Moreau theorem for set functions,Proc. Amer. Math. Soc.,103 (1988), 85–90.Google Scholar
  15. [15]
    H. C. Lai and L. J. Lin, Optimality for set functions with values in ordered vector spaces,J. Optim. Theory Appl.,63 (1989), 371–389.Google Scholar
  16. [16]
    H. C. Lai and L. S. Yang, Strong duality for infinite-dimensional vector-valued programming problems,J. Optim. Theory Appl.,62 (1989), 449–466.Google Scholar
  17. [17]
    O. L. Mangasarian,Nonlinear Programming, McGraw-Hill Co. (N. Y., 1969).Google Scholar
  18. [18]
    R. J. T. Morris, Optimal constrained selection of a measurable subset,J. Math. Anal. Appl.,70 (1979), 546–562.Google Scholar
  19. [19]
    J. Zowe, A duality theorem for a convex programming problem in order complete vector lattices,J. Math. Anal. Appl.,50 (1975), 273–287.Google Scholar

Copyright information

© Akadémiai Kiadó 1994

Authors and Affiliations

  • H. C. Lai
    • 2
  • P. Szilágyi
    • 3
  1. 1.Institute of Mathematics National Tsing Hua UniversityHsinchuTaiwan
  2. 2.Institute of Applied MathematicsTunghai UniversityTaichungTaiwan
  3. 3.Department of Mathematics Faculty of Electric EngineeringTechnical University of BudapestHungary

Personalised recommendations